MathSciNet Relay Station
MathSciNet bibliographic data
MR1048504 58G16 (35L85 58C27 58G25)
Arnol′d, V. I. On the interior scattering of waves, defined by hyperbolic variational principles. J. Geom. Phys. 5 (1988), no. 3, 305–315.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement